BIROn - Birkbeck Institutional Research Online

Browse by Journal and Volume

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author(s) | Date | School or Research Centre | No Grouping
Jump to: R
Number of items: 1.

R

Rattan, A. and Sniady, P. (2008) Upper bound on the characters of the symmetric groups for balanced Young diagrams and a generalized Frobenius formula. Advances in Mathematics 218 (3), pp. 673-695. ISSN 00018708.

This list was generated on Sat Nov 1 09:10:07 2014 GMT.